MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR; RECHARGEABLE PROFESSIONAL AUTOMATED EXTERNAL DEFIBRILLATOR

PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR; RECHARGEABLE PROFESSIONAL AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number M3536A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the heartstart mrx defibrillator indicating that the device needs a battery.The customer was informed that service could no longer be completed on the unit as the device had reached end of life (eol).The heartstart mrx device and all associated service/support was discontinued on (b)(6) 2022.

Brand Name
HEARTSTART MRX -EMS DEFIBRILLATOR
Common Device Name
RECHARGEABLE PROFESSIONAL AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
bothell everett highway 22100
bothell WA 98021
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
bothell everett highway 22100
bothell WA 98021
Manufacturer Contact
tanya deschmidt
bothell everett highway 22100
bothell, WA 98021
4252051272
MDR Report Key23898014
Report Number3030677-2025-002733
Device Sequence Number5129065
Product Code MKJ
UDI-Device Identifier00884838006652
UDI-Public(01)00884838006652
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown